On the central limit theorem for $f(n_kx)$

Research output: Contribution to journalArticle

LanguageEnglish
Pages267-289
JournalProbability theory and related fields
Volume146
DOIs
StatusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the central limit theorem for $f(n_kx)$. / Aistleitner, Christoph; Berkes, István.

In: Probability theory and related fields, Vol. 146, 2010, p. 267-289.

Research output: Contribution to journalArticle

@article{cfd4efdef86649e281ae882bb4fa41d7,
title = "On the central limit theorem for $f(n_kx)$",
author = "Christoph Aistleitner and Istv{\'a}n Berkes",
year = "2010",
doi = "10.1007/s00440-008-0190-6",
language = "English",
volume = "146",
pages = "267--289",
journal = "Probability theory and related fields",
issn = "0178-8051",
publisher = "Springer New York",

}

TY - JOUR

T1 - On the central limit theorem for $f(n_kx)$

AU - Aistleitner,Christoph

AU - Berkes,István

PY - 2010

Y1 - 2010

U2 - 10.1007/s00440-008-0190-6

DO - 10.1007/s00440-008-0190-6

M3 - Article

VL - 146

SP - 267

EP - 289

JO - Probability theory and related fields

T2 - Probability theory and related fields

JF - Probability theory and related fields

SN - 0178-8051

ER -